Topical steroids using as fairness creams without doctor's surveillance that to for prolonged period leads to potential side effects. Make the skin get addicted to topical steroid. Steroid creams initially reduce inflammation so acne and pigmentation vanish like miracle and again reappear on attempt to withdraw. This is becoming distressing to the person so will continuously use the cream for years. This leads to many side effects which become tough even for dermatologist to treat.
Some of the side effects are-
1. Thinning of skin
2. Telangiectasia- small vessels under the skin becomes visible
3. Steroid-induced acne
5. Depigmentation of skin
6. Unwanted facial hair
7. Delayed wound healing, bruises
8. Rosacea- erythema and itching even with little sun exposure
People using such steroid creams please stop them and visit near by dermatologist to deaddict your skin. Get it treated before it becomes never ending problem.